MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF XLPE 32 20 DEG 50-52 E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF XLPE 32 20 DEG 50-52 E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71333334
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to an infection.Surgeon found that the poly insert was not locked into cup properly so it was replaced with new one.
 
Additional Manufacturer Narrative
[(b)(4)].

Brand Name
REF XLPE 32 20 DEG 50-52 E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7037135
Report Number1020279-2017-01034
Device Sequence Number16397450
Product Code LPH
UDI-Device Identifier03596010455673
UDI-Public03596010455673
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K002747
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/09/2021
Device Catalogue Number71333334
Device Lot Number11JM05409
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;